MAUDE Adverse Event Report: Arthrex, Inc. DISTAL DRILL GUIDE, Ø4.0mm; INTRAMED FIXATN ROD AND ACCESS

Arthrex, Inc. DISTAL DRILL GUIDE, Ø4.0mm; INTRAMED FIXATN ROD AND ACCESS
Model Number DISTAL DRILL GUIDE, Ø4.0mm
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, it was reported by a sales representative via (b)(6) that a 1268-100 targeting arm and 0315-100 drill guide are no longer targeting.Noticed during a case with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
-complaint allegation is confirmed.-visual evaluation of the 4.0mm distal drill guide, locking assembly, noted that the edge of the distal end of the shaft and green lever was chipped.Laser marking was observed to be faded.-functional testing was performed and noted that the spring did not function as required.The most likely cause of the reported failure can be attributed to wear and tear damage resulting from repeated insertion/removal/cleaning processes and extended use of the device in the field.

Brand Name
DISTAL DRILL GUIDE, Ø4.0mm
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50473398
Report Number1220246-2026-04504
Device Sequence Number16011080
Product Code HSB
UDI-Device Identifier00848665001440
UDI-Public(01)00848665001440(11)240528(10)240620
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISTAL DRILL GUIDE, Ø4.0mm
Device Catalogue Number0315-100
Device Lot Number240620
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown